Maximal Lp-regularity for elliptic operators with VMO-coefficients

Horst Heck, Matthias Georg Hieber

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

In this paper we show that the parabolic problem ut + Au = f on ℝn associated with elliptic operators A having coefficients in VMO ∩ L has the property of maximal L p-regularity.

Original languageEnglish
Pages (from-to)332-359
Number of pages28
JournalJournal of Evolution Equations
Volume3
Issue number2
Publication statusPublished - 2003
Externally publishedYes

Keywords

  • Elliptic operators
  • Maximal regularity
  • VMO-coefficients

ASJC Scopus subject areas

  • Ecology, Evolution, Behavior and Systematics

Fingerprint Dive into the research topics of 'Maximal L<sup>p</sup>-regularity for elliptic operators with VMO-coefficients'. Together they form a unique fingerprint.

  • Cite this